# SDR UPS203973

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 72709
- Condition: Inop
- Location: Hyd Sys
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, OIL FUMES APPEARED ON FLIGHT DECK.  REMOVED AND REPLACED PNEUMATIC CHECK VALVES.  RAN PACK.  NO ODOR PRESENT.
